Volume 4 Number 12 (Dec. 2009)
Home > Archive > 2009 > Volume 4 Number 12 (Dec. 2009) >
JCP 2009 Vol.4(12): 1286-1293 ISSN: 1796-203X
doi: 10.4304/jcp.4.12.1286-1293

Structural Controllability of Switching Linear Systems

Hicham Hihi
LAGIS, UMR CNRS 8146. Ecole Central de Lille Cité scientifique, BP48, 59651 Villeneuve d’Ascq Cedex France
Abstract—This paper investigates the structural controllability problem for controlled switching linear systems. Causal manipulations on the bond graph models are carried out in order to determine graphically the controllable state subspaces. Graphical conditions for structural controllability are derived by using these controllable state subspaces.

Index Terms—Hybrid systems, Switching systems, Bond graph, Structural controllability.

[PDF]

Cite: Hicham Hihi, "Structural Controllability of Switching Linear Systems," Journal of Computers vol. 4, no. 12, pp. 1286-1293, 2009.

General Information

ISSN: 1796-203X
Abbreviated Title: J.Comput.
Frequency: Monthly
Editor-in-Chief: Prof. Liansheng Tan
Executive Editor: Ms. Nina Lee
Abstracting/ Indexing: DBLP, EBSCO,  ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jcp@iap.org
  • Jul 19, 2019 News!

    Vol 14, No 7 has been published with online version   [Click]

  • Jun 21, 2019 News!

    Vol 14, No 6 has been published with online version   [Click]

  • Apr 28, 2019 News!

    Vol 14, No 5 has been published with online version 7 papers are published in this issue after peer review   [Click]

  • Mar 20, 2019 News!

    Vol 14, No 3 has been published with online version   [Click]

  • Feb 22, 2019 News!

    Vol 14, No 2 has been published with online version 8 papers are published in this issue after peer review   [Click]

  • Read more>>